Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


2015 | Journal Article | LibreCat-ID: 31293
T. Weich, “Resonance Chains and Geometric Limits on Schottky Surfaces,” Communications in Mathematical Physics, vol. 337, no. 2, pp. 727–765, 2015, doi: 10.1007/s00220-015-2359-z.
LibreCat | DOI | arXiv
 

2015 | Conference Paper | LibreCat-ID: 31368
J. Hilgert, M. Hoffmann, and A. Panse, “Kann professorale Lehre tutoriell sein? Ein Modellversuch zur Einführung in mathematisches Denken und Arbeiten,” in Tagungsband zum Hansekolloquium zur Hochschuldidaktik der Mathematik., 2015, pp. 23–26.
LibreCat
 

2015 | Book | LibreCat-ID: 31373
J. Hilgert, M. Hoffmann, and A. Panse, Einführung in mathematisches Denken und Arbeiten: tutoriell und transparent. Berlin, Heidelberg: Springer, 2015.
LibreCat | DOI | Download (ext.)
 

2015 | Preprint | LibreCat-ID: 51526
J. Hilgert, A. Pasquale, and T. Przebinda, “Resonances for the Laplacian: the cases BC2 and C2 (except over SOo(p,2), p>0 odd).” 2015.
LibreCat | Download (ext.)
 

2015 | Preprint | LibreCat-ID: 51527
J. Hilgert, C. Manon, and J. Martens, “Contraction of Hamiltonian K-spaces.” 2015.
LibreCat | Download (ext.)
 

2015 | Preprint | LibreCat-ID: 51529
J. Hilgert, A. Pasquale, and T. Przebinda, “Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces.” 2015.
LibreCat | Download (ext.)
 

2015 | Preprint | LibreCat-ID: 51530
J. Hilgert, A. Alldridge, and T. Wurzbacher, “Superorbits.” 2015.
LibreCat | Download (ext.)
 

2015 | Journal Article | LibreCat-ID: 38037
M. Rösler and M. Voit, “A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian,” Symmetry, Integrability and Geometry: Methods and Applications, vol. 11, no. 013, p. 18pp, 2015, doi: 10.3842/sigma.2015.013.
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 31294
T. Weich, “Equivariant spectral asymptotics forh-pseudodifferential operators,” Journal of Mathematical Physics, vol. 55, no. 10, Art. no. 101501, 2014, doi: 10.1063/1.4896698.
LibreCat | DOI | arXiv
 

2014 | Conference Paper | LibreCat-ID: 31369 | OA
A. Panse, J. Hilgert, and M. Hoffmann, “Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn,” in Beiträge zum Mathematikunterricht 2014, 2014, pp. 883–886, doi: 10.17877/DE290R-15591.
LibreCat | DOI | Download (ext.)
 

2014 | Journal Article | LibreCat-ID: 51394
J. Hilgert, J. Möllers, and T. Kobayashi, “Minimal representations via Bessel operators,” J. Math. Soc. Japan, vol. 66, pp. 349–414, 2014.
LibreCat
 

2014 | Journal Article | LibreCat-ID: 51393
J. Hilgert, T. Wurzbacher, and A. Alldridge, “Singular superspaces,” Math. Z., vol. 278, pp. 441–492, 2014.
LibreCat
 

2014 | Book Chapter | LibreCat-ID: 51466
J. Hilgert and G. Ólafsson, “The Radon transform and its dual for limits of symmetric spaces,” in Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods, vol. 37, G. Mason, I. Penkov, and J. A. Wolf, Eds. Springer, 2014.
LibreCat
 

2014 | Book Chapter | LibreCat-ID: 51465
J. Hilgert, M. Hoffmann, and A. Panse, “Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik,” in Beiträge zum Mathematikunterricht 2014, J. Roth and J. Ames, Eds. Münster: WTM Verlag, 2014.
LibreCat
 

2014 | Preprint | LibreCat-ID: 51531
J. Hilgert, A. Pasquale, and T. Przebinda, “Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3).” 2014.
LibreCat | Download (ext.)
 

2014 | Journal Article | LibreCat-ID: 32025
B. Küster, “Discontinuity of the Fuglede-Kadison determinant on a group von Neumann algebra,” Communications in Mathematics, vol. 22, no. 2, pp. 141–149, 2014.
LibreCat
 

2014 | Journal Article | LibreCat-ID: 31296
S. Barkhofen, F. Faure, and T. Weich, “Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum,” Nonlinearity, vol. 27, no. 8, pp. 1829–1858, 2014, doi: 10.1088/0951-7715/27/8/1829.
LibreCat | DOI | arXiv
 

2014 | Journal Article | LibreCat-ID: 31297
T. Weich, S. Barkhofen, U. Kuhl, C. Poli, and H. Schomerus, “Formation and interaction of resonance chains in the open three-disk system,” New Journal of Physics, vol. 16, no. 3, Art. no. 033029, 2014, doi: 10.1088/1367-2630/16/3/033029.
LibreCat | DOI | arXiv
 

2014 | Journal Article | LibreCat-ID: 37667
M. Rösler and H. Remling, “Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians,” Journal of Approximation Theory, vol. 197, pp. 30–48, 2014, doi: 10.1016/j.jat.2014.07.005.
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 40068
K. Bogdan, B. Dyda, and T. Luks, “On Hardy spaces of local and nonlocal operators,” Hiroshima Mathematical Journal, vol. 44, no. 2, pp. 193–215, 2014, doi: 10.32917/hmj/1408972907.
LibreCat | DOI
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed